# SDR 97UAL900750

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653131
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 53 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, FOUND LOWER ECAM WARNING RELATED TO THE NR 3 CAPTAINS FIXED WINDOW 7DG1.  INSPECTED AND FOUND THE NR 3 WINDOW CRACKED 7DG1 NP165313-1 OUT OF LIMITS REF AIRBUS MM 56-11-12-200-001.  REPLACED NR 3 CAPTAINS FIXED WINDOW REF MM TASK 56-11-12-400-002.  SUBSEQUENT INSPECTION OF WINDOW CONFIRMS A 9 INCH CRACK IN THE LOWER LT CORNER OF THE INNER (STRUCTURAL) GLASS PLY.  THERE IS ALSO EVIDENCE OF MOISTURE INGRESS AND DELAMINATION OF THE GLASS PLYS IN THE AREA.
